Congratulations and condolences on your diagnosis. I'm sorry to hear you've received another diagnosis.
I don't know anything about occular hypertension or glaucoma but something mysteryreader said interested me. A lot of my medications cause "dry mouth" and dry out my nose, eyes and mouth including Topamax. I wonder if a medications that have this drying effect might affect eyes.
My eyesight has gotten significantly worse since I started taking Topamax. When I ask about it everyone tells me that it's not possible that it's because of the Topamax, but I know my eyes haven't changed this much in many years and I'm not old enough yet for needing longer arms.
It's very interesting. Thanks for posting your results.
Co-moderator Migraine Forum
"In life you can never be too kind or too fair; everyone you meet is carrying a heavy load. When you go through your day expressing kindness and courtesy to all you meet, you leave behind a feeling of warmth and good cheer, and you help alleviate the burdens everyone is struggling with." -- Brian Tracy